... think he is being poisoned! How much is too much?
I have been on Dilaudid for years now and take 48mg a day plus it is in my pain pump. I think that is a lot of Dilaudid your father is taking, have found after so many years you have to change or stop it for a month as your body get's use to it and it then causes you more pain ..Your pain receptors become dead so that is why you have to change. It's crazy
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on dilaudid for about 2 years now. 4mg every 4 hours for the past year, and sometimes my
Posted 29 Jan 2011 • 3 answers
Posted 27 Jun 2014 • 2 answers
Posted 16 Jan 2015 • 3 answers
Posted 10 Sep 2015 • 2 answers
Posted 27 Jul 2017 • 0 answers